To have a burning sensation under my right eyelid. What should I do?
No responses have yet been posted. Add your response to this question.
- Combigan Information for Consumers
- Combigan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Combigan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Glaucoma - I am on travatan & combigan--travaton is fine-combigan makes my eyes itch & burn. I tried
Posted 11 Dec 2009 • 1 answer
Posted 18 May 2011 • 1 answer
I take Combigan at 10am & 10pm everyday, Can't remember if I took the second dose, What should I do?
Posted 22 May 2011 • 1 answer
How can a 55 yr old glaucoma patient with only 6% eyesight left retain the remaining eyesight? Uses?
Posted 26 Dec 2013 • 2 answers
I am on Combigan and Lataniprost for Glaucoma. I am having trouble with hypertension and lisinopril?
Posted 11 Oct 2015 • 0 answers